# SDR 97ZZZM682

- Difficulty date: May 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N261GA
- Make and model: Stbros SD360
- Aircraft serial: SH3745
- System (JASC): 2731 · Elevator Tab Control System
- Part: Cable Assembly
- Part number: SD3456031XA
- Condition: Frayed
- Location: Elev Trim
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED FLEET CAMPAIGN INSPECTION OF ELEVATOR TRIM CABLES, DETERMINED THAT THE AFT DOWN CABLE OF THE FORWARD SEGMENT TO BE FRAYED.  FRAYING WAS UP TO 39 INCHES AFT OF FWD TURNBUCKLE AT THE SECOND PULLEY.  REMOVED AND REPLACED ELEVATOR TRIM AFT DOWN CABLE OF FWD SEGMENT.  CABLE ASSUMED TO BE ORIGINAL.  (M)
